Protease Inhibitors Linked With Bone Disorders

In March, Dr P. Tebas and colleagues from the United States reported that bone mineral loss is accelerated in HIV-infected patients receiving potent antiretroviral therapy that includes protease inhibitors.798:3 They also found that bone mineral loss and body fat redistribution occur independently, suggesting that these adverse effects may be mediated through different mechanisms. Subsequently, at the annual meeting of the American Orthopedic Association in June, Dr Guy Paiement reported a link between protease inhibitor therapy and avascular necrosis of the femoral head.807:4

Was this article helpful?

0 0
Drug Free Life

Drug Free Life

How To Beat Drugs And Be On Your Way To Full Recovery. In this book, you will learn all about: Background Info On Drugs, Psychological Treatments Statistics, Rehab, Hypnosis and Much MORE.

Get My Free Ebook


Post a comment